On the Cauchy–Nicoletti Type Two-Point Boundary-Value Problem for Fractional Differential Systems

Research output: Contribution to journalArticleScientificpeer-review

4 Downloads (Pure)

Abstract

We deal with a system of quasilinear fractional differential equations, subjected to the Cauchy–Nicoletti type boundary conditions. The task of explicit solution of such problems is difficult and not always solvable. Thus we suggest a suitable numerical–analytic technique that allows to construct an approximate solution of the studied fractional boundary value problem with high precision.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalDifferential Equations and Dynamical Systems
DOIs
Publication statusPublished - 2020

Keywords

  • Approximation of solutions
  • Cauchy–Nicoletti type boundary conditions
  • Fractional differential equations
  • Parametrization technique

Fingerprint Dive into the research topics of 'On the Cauchy–Nicoletti Type Two-Point Boundary-Value Problem for Fractional Differential Systems'. Together they form a unique fingerprint.

Cite this